Topological Aspects of Spin and Statistics in Nonlinear Sigma-Models

Baez, J.C. and Ody, M.S. and Richter, W. (1995) Topological Aspects of Spin and Statistics in Nonlinear Sigma-Models. Journal of Mathematical Physics, 36 (1). pp. 247-257. ISSN 0022-2488. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1063/1.531304
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: P. Ogbuji
Date Deposited: 08 Jun 2009 17:19
Last Modified: 24 Apr 2012 14:21
Resource URI: http://kar.kent.ac.uk/id/eprint/19680 (The current URI for this page, for reference purposes)
  • Depositors only (login required):